A note on rational points near planar curves

Research output: Contribution to journalArticlepeer-review


Under fairly natural assumptions, Huang counted the number of rational points lying close to an arc of a planar curve. He obtained upper and lower bounds of the correct order of magnitude, and conjectured an asymptotic formula. In this note, we establish the conjectured asymptotic formula.
Original languageEnglish
Pages (from-to)393-396
Number of pages4
JournalActa Arithmetica
Publication statusPublished - 22 Feb 2017

Bibliographical note

This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.


  • Metric diophantine approximation
  • Rational points near curves

Cite this